# SDR AALA20100307TUL08

- Difficulty date: March 7, 2010
- Submitted: August 31, 2010
- Operation: Air carrier
- Aircraft: N975TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53625
- Aircraft time: 30,991 hours, 14,814 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR RIGHT AFT DOOR FORWARD HINGE SKIN BENT OUT.  INSTALLED DOUBLER PER SRM 53-01-00.
